# SDR CALA2019012100135

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D532180023201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EXHAUST VENT INTERIOR SKIN HAS CORROSION BETWEEN FR69 AND FR 70 AND RST 32 EA 5100-02750002 PER LCQ NR 9294417 REPAIRED LAV EXHAUST VENT SKIN BETWEEN FR69-70 STR 31R-32R IAW SRM 53-41-11-300-004 THIS REPAIR TASK IS CATEGORY A PERMANEN T REPAIR BY MECH.
